On The Notions of Mating
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 21 (2012) no. S5, pp. 839-876.

Les différentes notions d’accouplement d’une paire de polynômes de même degré sont introduites et sont reliées les unes aux autres ainsi que les résultats connus concernant les accouplements. Les obstructions possibles à l’accouplement sont reliées entr’elles et identifiées. De plus, les relations entre les polynômes et leur accouplement sont discutées et prouvées. Enfin on démontre des propriétés de mouvement holomorphe de l’accouplement lent.

The different notions of matings of pairs of equal degree polynomials are introduced and are related to each other as well as known results on matings. The possible obstructions to matings are identified and related. Moreover the relations between the polynomials and their matings are discussed and proved. Finally holomorphic motion properties of slow-mating are proved.

@article{AFST_2012_6_21_S5_839_0,
     author = {Petersen, Carsten Lunde and Meyer, Daniel},
     title = {On {The} {Notions} of {Mating}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {839--876},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 21},
     number = {S5},
     year = {2012},
     doi = {10.5802/afst.1355},
     mrnumber = {3088260},
     zbl = {06167094},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1355/}
}
TY  - JOUR
AU  - Petersen, Carsten Lunde
AU  - Meyer, Daniel
TI  - On The Notions of Mating
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2012
DA  - 2012///
SP  - 839
EP  - 876
VL  - Ser. 6, 21
IS  - S5
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1355/
UR  - https://www.ams.org/mathscinet-getitem?mr=3088260
UR  - https://zbmath.org/?q=an%3A06167094
UR  - https://doi.org/10.5802/afst.1355
DO  - 10.5802/afst.1355
LA  - en
ID  - AFST_2012_6_21_S5_839_0
ER  - 
Petersen, Carsten Lunde; Meyer, Daniel. On The Notions of Mating. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 21 (2012) no. S5, pp. 839-876. doi : 10.5802/afst.1355. http://archive.numdam.org/articles/10.5802/afst.1355/

[1] Block (A.), Childers (D.), Levin (G.), Oversteegen (L.) and Schleicher (D.).— An Extended Fatou-Shishikura Inequality and Wandering Branch Continua for Polynomials. arXiv:10010953v2.

[2] Branner (B.) and Hubbard (J. H.).— The iteration of cubic polynomials : Part I. The global topology of parameter space. Acta Math. 160, p. 143-206 (1988). | MR 945011 | Zbl 0668.30008

[3] Carleson (L.) and Gamelin (T.).— Introduction to complex Dynamics. Springer (1993). | MR 1230383 | Zbl 0782.30022

[4] Daverman (R. J.).— Decompositions of manifolds, volume 124 of Pure and Applied Mathematics. Academic Press Inc., Orlando, FL (1986). | MR 872468 | Zbl 0608.57002

[5] Douady (A.).— Descriptions of compact sets in . in Topological Methods in Modern Mathematics, edited by L.R.Goldberg and A.V.Phillips, Publish or Perish, INC (1993). | MR 1215973 | Zbl 0801.58025

[6] Kiwi (J.).— Real laminations and the topological dynamics of complex polynomials. Advances in Math. 184, no. 2, p. 207-267 (2004). | MR 2054016 | Zbl 1054.37025

[7] Meyer (D.).— Invariant Peano curves of expanding Thurston maps. to appear in Acta Math.

[8] Meyer (D.).— Expanding Thurston maps as quotients. Preprint.

[9] Meyer (D.).— Unmating of rational maps, sufficient criteria and examples. Preprint.

[10] Milnor (J.).— Dynamics in one complex variable, Princeton Univ. Press, Princeton, NJ, (2006). | MR 2193309 | Zbl 1085.30002

[11] Milnor (J.).— Geometry and Dynamics of Quadratic Rational Maps. Exp. Math. 2, p. 37-83 (1993). | MR 1246482 | Zbl 0922.58062

[12] Milnor (J.).— Pasting together Julia sets: A worked out example of mating. Exp. Math. 13(1), p. 55-92 (2004). | EuDML 53199 | MR 2065568 | Zbl 1115.37051

[13] Moore (R. L.).— Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. Vol 27 No. 4, p. 416-428 (1925). | JFM 51.0464.03 | MR 1501320

[14] Petersen (C. L.) and Tan (L.).— Branner-Hubbard motions and attracting dynamics. in Dynamics on the Riemann Sphere, edited by P. G. Hjorth and C. L. Petersen, EMS Publishing House, p. 45-70 (2006). | MR 2348954 | Zbl 1149.37312

[15] Rees (M.).— A partial description of parameter space of rational maps of degree two. I. Acta Math., 168(1-2), p. 11-87 (1992). | MR 1149864 | Zbl 0774.58035

[16] Tan (L.).— Matings of quadratic polynomials. Ergodic Theory Dynam. Systems, 12(3), p. 589-620, (1992). | MR 1182664 | Zbl 0756.58024

[17] Timorin (V.).— Moore’s theorem, preprint.

[18] Shishikuran (M.).— On a Theorem of M. Rees for matings of polynomials in The Mandelbrot Set, Theme and Variations, edited by Tan lei, Cambridge University Press, p. 289-305 (2000). | MR 1765095 | Zbl 1062.37039

[19] Yampolsky (M.) and Zakeri (S.).— Mating Siegel quadratic polynomials, J. Amer. Math. Soc., 14(1), p. 25-78 (2001). | MR 1800348 | Zbl 1050.37022

Cité par Sources :